# SDR HEEA978880

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL29
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 6221879001
- Condition: Weak
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER VERY WEAK. TIME SINCE REPAIR 278:50.
